# SDR ASAA2015110113585

- Difficulty date: November 1, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 34,062 hours, 10,192 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Part number: 3400598150
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, B1 FLANGE 11.00 O'CLOCK POSITION CRACK AT FIRE DETECTOR BRACKET.  ACFT GROUNDED.  ACCOMPLISHED TASK CARD SBCFM 56-7B-72-0580-1 "REWORK FAN CASE, FLANGE IF CRACKED AT FIRE DETECTOR".
